MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number SCLP-360
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Material Rupture (1546)
Health Effect - Clinical Codes Capsular Contracture (1761); Failure of Implant (1924); Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported left side rupture.Device remains implanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: device rupture.
 
Additional Manufacturer Narrative
Dhr summary : review of sterilization and seal strength records related to work order (b)(4) did not identified any deviations or non-conformities that may be associated with the reported device.Sterilization process was successfully completed, and seal strength test results were found to be acceptable.During the dhr review, in the assembly router (b)(4) it was found a missing n/a.This documentation issue did not have any impact during the execution of the operation involved thus it doesn¿t have any effect in the integrity of the implant.However this documentation error is being corrected by the personnel involved.Other records reviewed: environmental monitoring results for (b)(6)2019, and bioburden monitoring results for (b)(6)2019.Review of work order (b)(4) and the event "infection" did not identify any ncrs associated with this information.
 
Event or Problem Description
Patient reported left side rupture.Device has been explanted.
 
Event or Problem Description
Patient reported left side rupture, "infection" and that they "almost died." device was explanted.
 
Additional Manufacturer Narrative
Device evaluation: "visual analysis of the returned device identified fold creases, white particles material was found on the shell and no openings were found in the device.A weight test of the device was verified and the device was within specification.Cloudy after autoclave disinfection process in the gel.Based on the device analysis the final assessment is: no observations found related with the complaint reported by the physician." the event of "infection" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: infection.
 
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.
 
Event or Problem Description
Healthcare professional reported left side capsular contracture baker grade iv.
 
Additional Manufacturer Narrative
Further investigation summary: with the information collected during the investigation, there is enough evidence to support that device serial number (b)(6) was manufactured under controlled conditions in accordance with abbvie¿s procedures.Seal strength results were acceptable.Environmental monitoring results were found to be acceptable, and they confirmed that there was not an adverse impact on environmental conditions, device quality or performance.The sterilization run 30034740 is not related to any additional complaint infection record reported as of today.During the trend review of all gel infection complaints for the period of jul 2020 through jun 2022, no adverse trend was noted.Given the fact that the cause of the infection cannot be specifically associated to the manufacturing process, and there is not an adverse trend for this type of event no corrective action is deemed necessary at this time.
 
Event or Problem Description
Patient reported left side rupture, "infection" and that they "almost died." healthcare professional reported left side capsular contracture baker grade iv.Device was explanted.

Brand Name
INSPIRA SMOOTH COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key14569025
Report Number9617229-2022-08805
Device Sequence Number17674917
Product Code FTR
UDI-Device Identifier10888628029729
UDI-Public10888628029729
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 01/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/20/2024
Device Model NumberSCLP-360
Device Catalogue NumberSCLP-360
Device Lot Number3365763
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/05/2022
Supplement Date Received by Manufacturer06/22/2022
07/29/2022
11/17/2022
01/07/2023
Initial Report FDA Received Date06/01/2022
Supplement Report FDA Received Date07/22/2022
08/22/2022
12/09/2022
01/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight72 KG